Jump to content

Mrs


Recommended Posts

Hi i was put on venlafaxine 9 weeks ago and had been on 150 mg for 3 days i had a horrible headache with it so stopped.

I am now day 4 of withdrawal which i didnt expect with it being such a short period.

Im lethargic and vomiting and dizzy.

I am also prescribed mirtazipine which i use as a sleeper.

Will taking a low dose of this help with th withdrawal as i dont have symptoms off that drug? 

 

Link to comment
  • Moderator

Hello, Jw83 and welcome to SA.  I'm sorry you're having such a hard time.  

 

Could you please clarify a few points?  Have you been on Venlafaxine for 9 weeks?  If so, at what dosage and what date (approx.) did you start?  How did you react to that original dosage?   Was your dosage changed to 150mg?  When?

 

To give members the best information, we ask them to summarize their medication history in a signature -- drugs, doses, dates, and discontinuations & reinstatements, in the last 12-24 months particularly.  
 
 
Once you've answered these questions and done your drug signature, we'll be in a better position to help you.
 

 

 

 

 

Gridley Introduction

 

Lexapro 20 mg since 2004.  Begin Brassmonkey Slide Taper Jan. 2017.   

End 2017 year 1 of taper at 9.25mg 

End 2018 year 2 of taper at 4.1mg

End 2019 year 3 of taper at 1.0mg  

Oct. 30, 2020  Jump to zero from 0.025mg.  Current dose: 0.000mg

3 year, 10 month taper is 100% complete.

 

Ativan 1 mg to 1.875mg 1986-2020, two CT's and reinstatements

Nov. 2020, 7-week Ativan-Valium crossover to 18.75mg Valium

Feb. 2021, begin 10%/4 week taper.  Current Valium dose as of Feb 22, 2022: 4.8mg 

March 22, 2022: hold at 4.8 and shift to Imipramine taper

Taper is 74% complete.

 

Imipramine 75 mg daily since 1986.  Jan-Sept 2016 tapered to 16mg.  

Held until Aug 2021, tapered for 4 weeks to 14.4mg

March 22, 2022: Begin 10%/4 week taper.  Current dose as of May 17: 10.5mg 

Taper is 86% complete.  

  

Supplements: omega-3, vitamins C, E and D3, magnesium glycinate, probiotic, zinc, melatonin .3mg


I am not a medical professional and this is not medical advice, but simply information based on my own experience, as well as other members who have survived these drugs.

Link to comment

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now
×
×
  • Create New...

Important Information

Terms of Use Privacy Policy